# SDR 97ZZZM387

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE YOKE TO PYLON, DURING UT INSPECTION OF TOP LEFT BOLT P/N HC712H0041-000 CRACK INDICATION.  REMOVED BOLT FOR MT, VERIFICATION REQUIRED.  REMOVED BOLT, BOLT FAILED MAGNETIC PARTICLE INSPECTION.  REPLACED AND INSTALLED IAW BAE 146 MM.
